# SDR AALA202103249004

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 69,062 hours, 27,289 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT, CENTER TANK FILLS AS IF FUEL IS BACK FILLING. CENTER TANK FUEL 280LBS. PUMPS IN NORMAL POSITION FOR FLIGHT. FOUND LEFT CENTER TANK FUEL PUMP CANISTER CHECK VALVE FAILED. REMOVED AND REPLACED LEFT CENTER TANK CANISTER CHECK VALVE 84QM PER AMM 28-21-52.
